Euler products (variation on a theme of Kurokawa's)
Journées arithmétiques - Metz, 1981, Astérisque no. 94  (1982), p. 143-151
@incollection{AST_1982__94__143_0,
     author = {Moroz, B. Z.},
     title = {Euler products (variation on a theme of Kurokawa's)},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     pages = {143-151},
     zbl = {0508.12013},
     language = {en},
     url = {http://www.numdam.org/item/AST_1982__94__143_0}
}
Moroz, B. Z. Euler products (variation on a theme of Kurokawa's), in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 143-151. http://www.numdam.org/item/AST_1982__94__143_0/

[1] A. Weil, Sur la théorie du corps de classes, Journal of the Math. Soc. Japan, 3 (1951), 1-35. | Article | MR 44569 | Zbl 0044.02901

[2] J. Tate, Number Theoretic Background, Proceedings of Symposia in Pure Mathematics, v. 33, part 2, p. 3-26, Amer. Math. Soc., Providence, Rhode Island, 1979. | MR 546607 | Zbl 0422.12007

[3] A. I. Vinogradov, On extension to the left half-plane of the scalar product of Hecke L-functions with Grössencharakters, Izvestia Akad. Nauk. USSR, Seria Matem. 29 (1965), 485-492. | MR 179144 | Zbl 0126.27502

[4] P. K. J. Draxl, L -Funktionen Algebraischer Tori, Journal of Number Theory, 3 (1971), 444-467. | Article | MR 291099 | Zbl 0231.12018

[5] O. M. Fomenko, Extendability to the whole plane and the functional equation for the scalar product of Hecke L-series of two quadratic fields, Proceedings of the Steklov Institute of Mathematics, 128 (1972), 275-286. | MR 344229 | Zbl 0287.12018

[6] N. Kurokawa, On the meromorphy of Euler products, Part I, Tokyo Institute of Technology Preprint, 1977. | MR 850219 | Zbl 0595.10031

[7] N. Kurokawa, On the meromorphy of Euler products, Proceedings of the Japan Academy, 54 A (1978), 163-166. | Article | MR 506173 | Zbl 0425.12011

[8] N. Kurokawa, On Linnik's problem, Proceedings of the Japan Academy, 54 A (1978), 167-169. | MR 506174 | Zbl 0409.12019

[9] B. Z. Moroz, On the convolution of Hecke L-functions, Mathematika, 27 (1980), 312-320. | Article | MR 610714 | Zbl 0437.12013

[10] B. Z. Moroz, Scalar product of L-functions with Grössencharakters, its meromorphic continuation and natural boundary, Journal für die Reine und Angewandte Mathematik, 332 (1982), 99-117. | MR 656857 | Zbl 0495.12014

[11] T. Estermann, On certain functions represented by Dirichlet series, Proc. London Math. Soc., 27 (1928), 435-448. | JFM 54.0366.03 | MR 1575403

[12] E. Landau, A. Walfisz, Über die nichtfortsetzbarkeit einiger durch Dirichletsche reihen definierter funktionen, Rend. di Palermo, 44 (1919), 82-86. | Article | JFM 47.0287.02

[13] G. Dahlquist, On the analytic continuation of Eulerian products, Arkiv für Matematik, 1, n° 36 (1952), 533-554. | Article | MR 49298 | Zbl 0046.27205